# SDR USAA920081419

- Difficulty date: July 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Aircraft time: 27,959 hours, 14,877 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Rt Wing Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1062 CREW REPORTED `FUEL RT WING TANK LOW LVL` AND FUEL RT XFER VALVE FAULT WHILE ENROUTE.  CAPTAIN ADVISED, COULD NOT GET FUEL TO TRANSFER FROM THE OUTER CELL TO THE INNER CELL OF BOTH WINGS.  ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MX ACCOMPLISHED TANK LEVEL SENSING TASK 28-46-00-810-819-0 THROUGH STEP 3B.  NO FAULTS.  OPS CHECKED INTERCELL FUEL TRANSFER VALVES PER TASK 28-15-00-710-002-0, NO FAULTS.  FUNCTIONAL BITE TESTED FLSCU PER TASK 28-46-00-810-819-0, NO FAULTS.  PERFORMED GROUND SCANNING OF CWS PER TASK 31-50-00-710-001.  NO FAULTS.  TROUBLESHOT INTERCELL TRANSFER SYSTEM IAW TSM 28-15-00-810-801 THRU 806 & 28-46-00-810-819, NO DISCREPANCIES FOUND.  ALL FOUR TRANSFER VALVES VERIFIED TO OPERATE NORMALLY.  VERIFIED LOW LEVEL SENSORS 15 & 16 QJI & 2 OPS.  VERIFIED NORMAL OPS AND INDICATION AT LOW LEVEL. FLS/FQIC BITE CK SATISFACTORY REFERENCE MM 28-46-00/28-42-00.  MOC CONSULTED.  REMOVED MEL 28-15-01C.  MOC AUTHORIZED TO CLOSE.  (A)
